# SDR DHL200070930C

- Difficulty date: July 19, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP MID SECTION CRACK INDICATION (2) AT CUTOUT I/B EXTENSION MECHANISM.  REMOVED FASTENERS PER SRM 51-30-2.  STOP DRILLED AT END OF CRACK PER SRM 51-10-1.  PERFORMED HFEC INSPECTION PER NDT MAN 51-00-00, NO CRACK PAST STOP DRILL.  INSTALLED DOUBLER REPAIR PER SRM 51-10-1.  TREATED AND PRIMED PER SRM 51-10-2.
